Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello, I'm going into month 4 of Accutane. I am on a much higher dosage than my first round. I'm 120 lbs and on 80 mg a day. I was said to have TMJ (my jaw was unalligned before on tane), but I never had any side effects. I have an appt with the ENT on Monday the 26th. It just seems to be popping now more than ever.

Also, I had a terrible cold/earache this winter, and ever since thing wierd things have happened. IE: I couldn't hear out of one ear, that went away and now I have some distortion when around loud speakers and whatnot.

Coudl this extra sensativity be due to accutane usage?

thanks,

Share this post


Link to post
Share on other sites

I have had chronic TMJ for 2 years now. There is no doubt in my mind that my TMJ was either caused or worsened by taking Accutane as a teenager. I took Accutane for one year at age 17 (when ear clicking and popping commenced), now have chronic TMJ at age 23. Beware of this side effect.

Symptoms include:

- ear fuzziness

- pain in face/jaw

- dizziness

- etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×